Back on the Topamax

Had 6 migraines in May as opposed to 2 in April, so my doctor told me to start taking the Topamax again. Hoping it doesn’t mess with my mood like when I first started it. It made me really short-tempered.

I am on my third night of not sleeping well. Keep waking up throughout the night and waking up extra early in the morning and not able to fall back asleep since cutting down on resperidal. Trying to decide if I should give it some more time for my body to adjust.  

I feel like I’ll never get off these meds, like I am dependent on them. How do I know if the symptoms are returning because I need the medication or if it is just a temporary result of coming off of the med?  How long do I wait it out and do I risk triggering a mood episode because of it?

Advertisements

You're invited to share your thoughts

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s